# SDR SIMA20130726003

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 28,362 hours, 24,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  LUBED MAIN DOOR FRAME ROLLER IAW AMM 53-21-02.
